Chromatic Number and Weak Complement of L-Fuzzy Graphs
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 9 Issue 2, February 2020

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Fuzzy Graph colouring techniques are used to solve many complex real world problems. Fuzzy graph colouring can be extended to L-Fuzzy graph. In this paper we studied the chromatic number of L-Fuzzy graph and fuzzy chromatic number of L- Fuzzy graph. We have also tried to define weak complement of L Fuzzy graph and its properties

Keywords: L-Fuzzy graphs, chromatic number of L-Fuzzy graphs, Fuzzy chromatic, number of L-Fuzzy graph, weak complement of L-Fuzzy graphs, weak complement, properties

Edition: Volume 9 Issue 2, February 2020

Pages: 687 - 690

Share this Article

How to Cite this Article?

Sreedevi V.S., Dr. Bloomy Joseph, "Chromatic Number and Weak Complement of L-Fuzzy Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20210163207, Volume 9 Issue 2, February 2020, 687 - 690

94 PDF Views | 72 PDF Downloads

Download Article PDF

Click below to Watch Video Lecture of Above Article

Share this Video Lecture



Similar Articles with Keyword 'properties'

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parseval's Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 11, November 2017

Pages: 1895 - 1906

The Effect of O'Reilly's Strategy in Evaluating the Arguments and Uncovering the Mistakes and Mathematical Errors of the Third Grade Students in Mathematics

Dr. Areej Khader Hassan

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1716 - 1720

Totally ??g-Continuous functions in Topological

V. Kokilavani, P. R. Kavitha

Share this Article
Top